# SDR IPXA10M58161

- Difficulty date: December 30, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 82,818 hours, 13,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27404
- Condition: Canning
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  REPAIR SURVEY SEQ NR 290-W4-01 RT INBD.  FLAP UPPER PREVIOUS REPAIR DOUBLER OIL CANNING CONDITION APPROX BETWEEN STA XIFH 133-153.  REMOVED EXISTING REPAIR ON RT INBD.  FLAP BETWEEN STA XIFH 133-153. CUT OUT DAMAGE SKIN, FABRICATED AND INSTALLED REPLACEMENT REPAIR REF SRM 57-00-01, FIG 201 REPAIR 2.
